EconPapers    
Economics at your fingertips  
 

Modified Kadomtsev–Petviashvili (MKP) equation and electromagnetic soliton

V. Veerakumar and M. Daniel

Mathematics and Computers in Simulation (MATCOM), 2003, vol. 62, issue 1, 163-169

Abstract: We study the propagation of electromagnetic wave (EMW) in an isotropic charge-free infinite ferromagnetic thin film by solving the associated coupled Maxwell and Landau–Lifshitz (LL) equations in (2+1) dimensions using a reductive perturbation method. The dynamical equations reduce to the modified Kadomtsev–Petviashvili-II (MKP-II) equation which admits line and lump solitons in addition to breathers. The results show that the magnetisation of the medium is excited in the form of solitons and also the magnetic field component of the propagating EMW is modulated in the form of solitons.

Keywords: Modified Kadomtsev–Petviashvili equation; Electromagnetic wave; Landau–Lifshitz equation (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475402001763
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:62:y:2003:i:1:p:163-169

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:62:y:2003:i:1:p:163-169